MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC

Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Catalog Number ECVC8040B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rn clamped this port after every use, 4 different times, and when i returned to reuse the line, it was unclamped.
 
Additional Manufacturer Narrative
It was reported that the rn clamped this port after every use, 4 different times, and when i returned to reuse the line it was unclamped.Since the complaint device and lot number were not available, the investigation was limited; a case of unused kits was received for evaluation, endurance testing of the slide clamp found on each extension tube was performed, and the samples were reviewed periodically over a period of 48 hours with no signs of leaking or clamps becoming disengaged observed.A dimensional evaluation of the clamps included with the returned sample was also performed and all were confirmed to be within specification; the cause code was not confirmed with received sample.Based on the investigation results, a root cause for the reported issue could not be determined.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50884656
Report Number1417592-2026-50054
Device Sequence Number10755087
Product Code LRO
UDI-Device Identifier00653160367812
UDI-Public00653160367812
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8040B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown